# SDR 2A6R2025100673904

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 8,304 hours, 29,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 350A23105359
- Condition: Chafed
- Location: Zone 200
- Part time: 8,304 hours, 29,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RH TRDS SUPPORT RAIL (PN 350A23-1053-59) WAS FOUND IN THE FORM OF SEVERAL CHAFES AT THE #3 BEARING SUPPORT (PN 350A23-1053-42). THE #3 BEARING SUPPORT IS ALSO CHAFED JUST ABOVE THE UPPER EDGE OF THE RAIL. ALL CHAFED AREAS WERE BURNISHED, AND A DOUBLER (PN RDAS-EC130-53-2025-2566.01) WAS FABRICATED AND INSTALLED. A DETAILED DESCRIPTION OF THE DAMAGE AND THE APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC130-53-2025-2566 A, ISSUE A DATED 12 AUG 2025.
